high

Discussion in 'Suicidal Thoughts and Feelings' started by starryeyed, May 17, 2011.

Thread Status:
Not open for further replies.
  1. starryeyed

    starryeyed Well-Known Member

    Im very high.sweating.agitated.im not in the right forum
    I cant concentrate.im racing thinking.its like I took speed
    I dont know what to do.
    I am trying to see doc.i can cope with this but not the lows.this is symptom of bi polar not schizo.
    Im convinced im bi polar and did.
    Any comment would appreciated.
    Im taking seroqeul,maybe not enough?
     
  2. eagle

    eagle Well-Known Member

    i think your best bet is a psychiatrist! they are the only ones who can tell you for sure
     
  3. tweetypie

    tweetypie Antiquities Friend

    Hi what dose of seroquel are you on? there are a few variables ...since seroquel is suitable for may disorders it should help with lots of things at the right dose It could be seratonin syndrome if you have taken any painkillers or opiod type meds or any other antidepressants but def best to check with your doc !
     
  4. starryeyed

    starryeyed Well-Known Member

    100 or 200 seroquel.
    No other meds.
    Psych told me I was schizo.honestly have no symptoms of it.
    Sick doctors tbh.i can barely get appointments.
    They discharged me for year.they gave me meds that made me put on 7 stone.
    No one would listen to me about my weight.it was awful
     
  5. total eclipse

    total eclipse SF Friend Staff Alumni

    Hi it is awful that they don't listen i know it is hard Seriqual does put on the weight. If you can get an appt okay and tell your doctor don't ask that you want your med changed to one that does not put weight on. like abilify
    there are newer meds that work better and help keep weight off. Just tell them okay make them listen hugs to you
     
  6. tweetypie

    tweetypie Antiquities Friend

    Once pdocs have made a diagnosis they are very stubborn in retracting it which is probably why you are having a hard time getting them to listen about your other different symptons. I would definately see someone as you are feeling so unwell
     
  7. starryeyed

    starryeyed Well-Known Member

    No you misunderstood.i was on solian which put on the weight.im only on seroquel to sleep.
    Im not unwell I feel fantastic.only the lows I cant handle
     
  8. total eclipse

    total eclipse SF Friend Staff Alumni

    sorry i misunder stood hun i hope you do get into see your doc though get on something that helps you okay hugs
     
  9. icequeen

    icequeen Well-Known Member

    agree with everyone else...its not good when pdocs have made a diagnosis, they just wont back down, and you can bet you can see 6 pdocs tell them the same thing and they would all diagnose something different.

    it sure sounds like your meds need adjusting or changing.

    its bad enough dealing with any illness but its clear that treatment has caused you more upset with the weight gain. maybe go swimming or walking or a gym, not only will it help with your it may help with the weight, but for sure talk to your doc about the meds causing the weight gain, 7 stone is a lot extra to carry and it wont help your mental health. damn docs!!!

    good that you have insight into what is going on with you.

    take care :hug:
     
  10. starryeyed

    starryeyed Well-Known Member

    I cant exercise.i have sacroid which has swollen my lungs and given me.severe artritis.i canr walk.i drive everywhere.i would be workin if I could.atm I cant do anything
    I have posted all this.understand if ppl didnt understand
     
Thread Status:
Not open for further replies.